# SDR 9504999914

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE TAILCONE.  REPLACED TAILCONE.  CHECKED OK.
